# SDR CA980302002

- Difficulty date: November 20, 1997
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Piper PA-34-200T
- Aircraft time: 4,662 hours
- Engine: Cont TSIO360E
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 641370
- Condition: Separated
- Location: Engine
- Part time: 600 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE TOP OF THE CYLINDER CONTAINING THE VALVES AND THE ROCKER ARMS SEPARATED FROM THE CYLINDER.
